Alert archive / Alabama / Special Weather Statements in 2013
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Jun 28, 2013, 11:21 PM CDT for Dale County, Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2013, 11:21 PM CDT (04:21 UTC)
- Expired
- Jun 29, 2013, 12:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Tallahassee, FL
County Dale County, AL
The radar
The Ft Rucker radar (KEOX), 16 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2714 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
048
WWUS82 KTAE 290421
SPSTAE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1121 PM CDT FRI JUN 28 2013
ALZ066-069-290515-
DALE AL-HOUSTON AL-
1121 PM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR DALE AND WESTERN
HOUSTON COUNTIES...
* UNTIL 1215 AM CDT
AT 1117 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
BRUNDIDGE TO SAMSON...OR ALONG A LINE EXTENDING FROM CLOWERS
CROSSROADS TO GANER...MOVING SOUTHEAST AT 35 MPH.
PEOPLE IN DALE AND WESTERN HOUSTON COUNTIES...INCLUDING THE CITIES OF
ARITON...LEVEL PLAINS...FORT RUCKER...DALEVILLE...OZARK...NEWTON...
PINCKARD...MIDLAND CITY AND TAYLOR...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3162 8542 3132 8542 3131 8532 3100 8537
3099 8549 3120 8549 3120 8579 3162 8579
TIME...MOT...LOC 0421Z 306DEG 29KT 3161 8585 3109 8608
$$
42-DVDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 28, 8:54 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 28, 8:54 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 954 PM EDT Fri Jun 28 2013 .NEAR TERM [Through 12Z Tomorrow]... Will continue to see a gradual weakening pattern of storms as they move east into a more unfavorable environment. Rain has mostly ended in our western CWA, namely SE Alabama and the far western Panhandle. For the remaining CWA, expect showers ending by late tonight. A shortwave currently moving through the Lower Mississippi Valley is providing upper level support for a line of thunderstorms currently moving through central Alabama. High-Res models such as the HRRR continue to show the shortwave moving through our area, and along with it another a line of thunderstorms with the potential for producing some isolated severe thunderstorms. If severe weather does occur, it would be damaging wind gusts. The HRRR over the past few days and today have handled placement and strength of convection fairly well, so have put more confidence in its current evolution of storms throughout the night and into the early morning. Early in the early morning hours thunderstorms move into our SE Alabama counties and becomes more organized in a linear complex by sunrise from around Bainbridge extending SW through Panama City and its adjacent offshore waters. Other than the rain, expect a mostly cloudy night with lows in the mid to lower 70s. && .SHORT TERM [Through Saturday Night]... Upper trough axis (currently along the eastern seaboard) will retrograde to the west tonight into Saturday, with the axis ending up west of the forecast area. In addition, a frontal boundary will drop south into the area by Saturday and stall across SE Alabama and the Florida Panhandle. This will create a favorable pattern for convection, especially east of the Apalachicola/Chattahoochee Rivers, with a very moist airmass and weak shortwave energy rounding the base of the trough. As with Friday morning, the convection may get an early start along the coast, so will have relatively high PoPs in place throughout the day. Conditions will change little by Sunday, with the eastern half of the area favored once again. && .LONG TERM [Sunday through Friday]... Unseasonably deep trough will be in place over the eastern half of the country through next week. This will keep moist and deep southwesterly flow across the forecast area with enhanced rain chances for most of the week. Periods of more widespread rain will likely be governed by timing of weak upper/lower level features, which are difficult to predict this far out. Therefore, will continue with a general forecast of likely PoPs for the eastern half of area early in the week, with the higher PoPs spreading west by midweek as the upper level trough slowly retrogrades. && .AVIATION [Through 00Z Sunday]... Expect rain showers continuing for our eastern terminals TLH, VLD, and ABY, but shouldn't have any flight restrictions outside of thunderstorms expected in the early morning hours. Tomorrow afternoon should be a bit gusty with gusts around 20 knots out of the S/SE, but VFR conditions will prevail. && .MARINE... Southwesterly flow will be on the increase through the weekend as the Bermuda high strengthens over the western Atlantic and a frontal boundary approaches the northern Gulf Coast. Expect exercise caution conditions to develop overnight and continue through most of the weekend. Brief periods of advisory level winds will be possible late Saturday into Sunday. && .FIRE WEATHER... Red flag conditions are not expected due to above average relative humidity values throughout the period. && .HYDROLOGY... A wet weather pattern will be in place through the weekend and into early next week. Widespread 2 to 4 inch rainfall amounts are anticipated through Monday, with isolated higher amounts. With no area rivers in flood or action stage, no river flooding is expected. However, locally heavy rainfall may cause flooding of some urban and/or low-lying areas. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 77 90 74 89 72 / 30 70 50 70 40 Panama City 78 87 79 87 77 / 50 60 50 60 30 Dothan 73 92 72 91 71 / 50 60 40 50 30 Albany 75 91 73 89 71 / 10 60 40 60 40 Valdosta 74 89 73 88 72 / 30 70 50 70 50 Cross City 78 88 74 88 73 / 60 70 60 70 50 Apalachicola 81 86 79 86 77 / 50 60 60 60 40 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Navarro/Harrigan SHORT TERM...Camp LONG TERM...Camp AVIATION...Navarro/Harrigan MARINE...Camp FIRE WEATHER...Camp HYDROLOGY...Camp
In the hours before
Local storm report, Jun 28, 9:19 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1019 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 4 NE MAYHAW 31.22N 84.84W
06/28/2013 MILLER GA COUNTY OFFICIAL
TREES DOWN ALONG WOMBLE ROAD
0600 PM TSTM WND DMG COLQUITT 31.17N 84.73W
06/28/2013 MILLER GA COUNTY OFFICIAL
TREE DOWN ON NORTH 2ND STREET IN COLQUITT
&&
DVDLocal storm report, Jun 28, 9:44 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG GREENSBORO 30.57N 84.57W
06/28/2013 GADSDEN FL LAW ENFORCEMENT
TREE DOWN ACROSS TOLAR WHITE ROAD IN THE GREENSBORO AREA
0653 PM TSTM WND DMG HAVANA 30.62N 84.42W
06/28/2013 GADSDEN FL LAW ENFORCEMENT
ELECTRICAL LINE BLOWN DOWN IN THE HAVANNA AREA.
&&
DVDLocal storm report, Jun 28, 9:50 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1050 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG 10 N MOULTRIE 31.32N 83.79W
06/28/2013 COLQUITT GA BROADCAST MEDIA
IN THE NEW ELM COMMUNITY ON HIGHWAY 31 NORTH, ONE ROOF
WAS BLOWN OFF AND THERE WAS BROEKN WINDOWS IN HOMES AND
VEHICLES. ALSO THERE WERE SEVERAL PECAN TREES FELLED.
0315 PM TSTM WND DMG 5 SE DOERUN 31.27N 83.86W
06/28/2013 COLQUITT GA TRAINED SPOTTER
2 LARGE OAK TREES UPROOTED ON POWER LINES NEAR HWY 33 AND
GREENE DAIRY RD.
0355 PM TSTM WND DMG 1 W MAYHAW 31.17N 84.89W
06/28/2013 MILLER GA EMERGENCY MNGR
TREES DOWNED ON HOUSE ON MAYHAW RD.
0400 PM TSTM WND DMG ENTERPRISE 31.31N 85.85W
06/28/2013 COFFEE AL BROADCAST MEDIA
TREE FELL ON A MOBILE HOME IN ASHLEY TRAILER PARK ON
HIGHWAY 27 SOUTH AND BOLL WEEVIL CIRCLE.
0428 PM TSTM WND DMG 1 NW DOTHAN 31.23N 85.40W
06/28/2013 HOUSTON AL EMERGENCY MNGR
TREE ON ROOF OF HOME ON WHEAT STREET.
0430 PM TSTM WND DMG ESE BELLWOOD 31.17N 85.79W
06/28/2013 GENEVA AL EMERGENCY MNGR
POWERLINES AND TREES DOWN NEAR HIGHWAY 85.
0432 PM TSTM WND DMG 2 SE DOTHAN 31.21N 85.37W
06/28/2013 HOUSTON AL EMERGENCY MNGR
TREE ON ROOF OF HOME ON GALAXIE DRIVE.
0435 PM TSTM WND DMG 4 NNE GENEVA 31.09N 85.85W
06/28/2013 GENEVA AL EMERGENCY MNGR
TREES DOWN ACROSS 4 VEHICLES ON THOMPSON DRIVE.
0440 PM TSTM WND DMG 3 NNW HARTFORD 31.15N 85.72W
06/28/2013 GENEVA AL EMERGENCY MNGR
TREES DOWN NEAR COUNTY ROAD 47.
0450 PM TSTM WND DMG DOTHAN 31.22N 85.39W
06/28/2013 HOUSTON AL BROADCAST MEDIA
TREES DOWN AT THE DOTHAN COUNTRY CLUB DOWNTOWN AND ALSO
ALONG MAIN STREET.
0457 PM TSTM WND DMG COWARTS 31.20N 85.31W
06/28/2013 HOUSTON AL EMERGENCY MNGR
TREES AND POWER LINES DOWN
0500 PM TSTM WND DMG ARDILLA 31.18N 85.36W
06/28/2013 HOUSTON AL PUBLIC
TREES AND POWER LINES DOWN. REPORTED BY THE PUBLIC VIA
SOCIAL MEDIA.
0505 PM TSTM WND DMG ASHFORD 31.18N 85.24W
06/28/2013 HOUSTON AL PUBLIC
TREES AND POWER LINES DOWN AROUND ASHFORD. REPORTED BY
THE PUBLIC VIA SOCIAL MEDIA.
0520 PM TSTM WND DMG 1 W DAWSON 31.77N 84.46W
06/28/2013 TERRELL GA 911 CALL CENTER
TREES DOWN IN MULTIPLE LOCATIONS THROUGHOUT THE COUNTY
INCLUDING WEST HIGHWAY 82 OUTSIDE OF DAWSON.
0550 PM TSTM WND DMG 4 NE MAYHAW 31.22N 84.84W
06/28/2013 MILLER GA COUNTY OFFICIAL
TREES DOWN ALONG WOMBLE ROAD
0553 PM TSTM WND DMG FAIRCHILD 30.82N 84.91W
06/28/2013 SEMINOLE GA 911 CALL CENTER
MULTIPLE TREES DOWN COUNTYWIDE.
0600 PM TSTM WND DMG COLQUITT 31.17N 84.73W
06/28/2013 MILLER GA COUNTY OFFICIAL
TREE DOWN ON NORTH 2ND STREET IN COLQUITT
0634 PM TSTM WND DMG GREENSBORO 30.57N 84.57W
06/28/2013 GADSDEN FL LAW ENFORCEMENT
TREE DOWN ACROSS TOLAR WHITE ROAD IN THE GREENSBORO AREA
0648 PM TSTM WND DMG 1 S LAKE TALQUIN 30.43N 84.55W
06/28/2013 LEON FL 911 CALL CENTER
TREE DOWN ON STARHILL ROAD.
0653 PM TSTM WND DMG HAVANA 30.62N 84.42W
06/28/2013 GADSDEN FL LAW ENFORCEMENT
ELECTRICAL LINE BLOWN DOWN IN THE HAVANNA AREA.
0727 PM TSTM WND DMG 1 SW CHAIRES CROSSROADS 30.41N 84.13W
06/28/2013 LEON FL 911 CALL CENTER
TREE DOWN NEAR OLD ST. AUGUSTINE RD AND LOUVENIA RD.
&&
DVDLocal storm report, Jun 28, 10:05 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1105 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG 10 N MOULTRIE 31.32N 83.79W
06/28/2013 COLQUITT GA BROADCAST MEDIA
IN THE NEW ELM COMMUNITY ON HIGHWAY 31 NORTH, ONE ROOF
WAS BLOWN OFF AND THERE WERE BROKEN WINDOWS IN HOMES AND
VEHICLES. ALSO THERE WERE SEVERAL PECAN TREES FELLED.
0315 PM TSTM WND DMG 5 SE DOERUN 31.27N 83.86W
06/28/2013 COLQUITT GA TRAINED SPOTTER
2 LARGE OAK TREES UPROOTED ON POWER LINES NEAR HWY 33 AND
GREENE DAIRY RD.
0355 PM TSTM WND DMG 1 W MAYHAW 31.17N 84.89W
06/28/2013 MILLER GA EMERGENCY MNGR
TREES DOWNED ON HOUSE ON MAYHAW RD.
0400 PM TSTM WND DMG ENTERPRISE 31.31N 85.85W
06/28/2013 COFFEE AL BROADCAST MEDIA
TREE FELL ON A MOBILE HOME IN ASHLEY TRAILER PARK ON
HIGHWAY 27 SOUTH AND BOLL WEEVIL CIRCLE.
0428 PM TSTM WND DMG 1 NW DOTHAN 31.23N 85.40W
06/28/2013 HOUSTON AL EMERGENCY MNGR
TREE ON ROOF OF HOME ON WHEAT STREET.
0430 PM TSTM WND DMG ESE BELLWOOD 31.17N 85.79W
06/28/2013 GENEVA AL EMERGENCY MNGR
POWERLINES AND TREES DOWN NEAR HIGHWAY 85.
0432 PM TSTM WND DMG 2 SE DOTHAN 31.21N 85.37W
06/28/2013 HOUSTON AL EMERGENCY MNGR
TREE ON ROOF OF HOME ON GALAXIE DRIVE.
0435 PM TSTM WND DMG 4 NNE GENEVA 31.09N 85.85W
06/28/2013 GENEVA AL EMERGENCY MNGR
TREES DOWN ACROSS 4 VEHICLES ON THOMPSON DRIVE.
0440 PM TSTM WND DMG 3 NNW HARTFORD 31.15N 85.72W
06/28/2013 GENEVA AL EMERGENCY MNGR
TREES DOWN NEAR COUNTY ROAD 47.
0450 PM TSTM WND DMG DOTHAN 31.22N 85.39W
06/28/2013 HOUSTON AL BROADCAST MEDIA
TREES DOWN AT THE DOTHAN COUNTRY CLUB DOWNTOWN AND ALSO
ALONG MAIN STREET.
0457 PM TSTM WND DMG COWARTS 31.20N 85.31W
06/28/2013 HOUSTON AL EMERGENCY MNGR
TREES AND POWER LINES DOWN
0500 PM TSTM WND DMG ARDILLA 31.18N 85.36W
06/28/2013 HOUSTON AL PUBLIC
TREES AND POWER LINES DOWN. REPORTED BY THE PUBLIC VIA
SOCIAL MEDIA.
0505 PM TSTM WND DMG ASHFORD 31.18N 85.24W
06/28/2013 HOUSTON AL PUBLIC
TREES AND POWER LINES DOWN AROUND ASHFORD. REPORTED BY
THE PUBLIC VIA SOCIAL MEDIA.
0520 PM TSTM WND DMG 1 W DAWSON 31.77N 84.46W
06/28/2013 TERRELL GA 911 CALL CENTER
TREES DOWN IN MULTIPLE LOCATIONS THROUGHOUT THE COUNTY
INCLUDING WEST HIGHWAY 82 OUTSIDE OF DAWSON.
0550 PM TSTM WND DMG 4 NE MAYHAW 31.22N 84.84W
06/28/2013 MILLER GA COUNTY OFFICIAL
TREES DOWN ALONG WOMBLE ROAD
0553 PM TSTM WND DMG FAIRCHILD 30.82N 84.91W
06/28/2013 SEMINOLE GA 911 CALL CENTER
MULTIPLE TREES DOWN COUNTYWIDE.
0600 PM TSTM WND DMG COLQUITT 31.17N 84.73W
06/28/2013 MILLER GA COUNTY OFFICIAL
TREE DOWN ON NORTH 2ND STREET IN COLQUITT
0634 PM TSTM WND DMG GREENSBORO 30.57N 84.57W
06/28/2013 GADSDEN FL LAW ENFORCEMENT
TREE DOWN ACROSS TOLAR WHITE ROAD IN THE GREENSBORO AREA
0648 PM TSTM WND DMG 1 S LAKE TALQUIN 30.43N 84.55W
06/28/2013 LEON FL 911 CALL CENTER
TREE DOWN ON STARHILL ROAD.
0653 PM TSTM WND DMG HAVANA 30.62N 84.42W
06/28/2013 GADSDEN FL LAW ENFORCEMENT
ELECTRICAL LINE BLOWN DOWN IN THE HAVANNA AREA.
0727 PM TSTM WND DMG 1 SW CHAIRES CROSSROADS 30.41N 84.13W
06/28/2013 LEON FL 911 CALL CENTER
TREE DOWN NEAR OLD ST. AUGUSTINE RD AND LOUVENIA RD.
&&
DVDSpecial weather statement, Jun 28, 10:40 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1040 PM CDT FRI JUN 28 2013
ALZ065-068-290445-
COFFEE AL-GENEVA AL-
1040 PM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR COFFEE AND GENEVA
COUNTIES...
* UNTIL 1145 PM CDT
AT 1035 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
LUVERNE TO 14 MILES SOUTHWEST OF LIBERTYVILLE...OR ALONG A LINE
EXTENDING FROM PATSBURG TO 9 MILES WEST OF SHILOH...MOVING SOUTHEAST
AT 25 MPH.
PEOPLE IN COFFEE AND WESTERN GENEVA COUNTIES...INCLUDING THE CITIES
OF ELBA...NEW BROCKTON AND SAMSON...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3153 8620 3154 8615 3162 8614 3162 8579
3120 8579 3119 8577 3108 8578 3108 8577
3099 8578 3099 8615 3099 8618 3101 8620
TIME...MOT...LOC 0340Z 321DEG 23KT 3178 8620 3108 8661
42-DVDSpecial weather statement, Jun 28, 11:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1121 PM CDT FRI JUN 28 2013
ALZ066-069-290515-
DALE AL-HOUSTON AL-
1121 PM CDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR DALE AND WESTERN
HOUSTON COUNTIES...
* UNTIL 1215 AM CDT
AT 1117 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
BRUNDIDGE TO SAMSON...OR ALONG A LINE EXTENDING FROM CLOWERS
CROSSROADS TO GANER...MOVING SOUTHEAST AT 35 MPH.
PEOPLE IN DALE AND WESTERN HOUSTON COUNTIES...INCLUDING THE CITIES OF
ARITON...LEVEL PLAINS...FORT RUCKER...DALEVILLE...OZARK...NEWTON...
PINCKARD...MIDLAND CITY AND TAYLOR...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3162 8542 3132 8542 3131 8532 3100 8537
3099 8549 3120 8549 3120 8579 3162 8579
TIME...MOT...LOC 0421Z 306DEG 29KT 3161 8585 3109 8608
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:26 PM CDT | Special Weather Statement | TAE | Taylor | 64 min |
| Jun 28, 7:55 PM CDT | Special Weather Statement | TAE | Taylor | 65 min |
| Jun 29, 12:00 AM CDT | Special Weather Statement | TAE | Holmes | 30 min |
| Jun 29, 12:05 AM CDT | Special Weather Statement | TAE | Walton | 25 min |
| Jun 29, 12:21 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 39 min |
| Jun 29, 12:51 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 54 min |
| Jun 29, 1:43 AM CDT | Special Weather Statement | TAE | Walton, Washington | 32 min |
| Jun 29, 2:14 AM CDT | Special Marine Warning | TAE | 61 min | |
| Jun 29, 2:17 AM CDT | Special Weather Statement | TAE | Washington | 43 min |
| Jun 29, 2:34 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 41 min |
| Jun 29, 3:11 AM CDT | Special Marine Warning | TAE | 94 min | |
| Jun 29, 3:13 AM CDT | Special Weather Statement | TAE | Bay | 62 min |
| Jun 29, 3:45 AM CDT | Special Marine Warning | TAE | 60 min | |
| Jun 29, 3:59 AM CDT | Special Weather Statement | TAE | Washington | 31 min |
| Jun 29, 4:34 AM CDT | Special Marine Warning | TAE | 71 min | |
| Jun 29, 4:39 AM CDT | Special Marine Warning | TAE | 81 min | |
| Jun 29, 5:32 AM CDT | Special Marine Warning | TAE | 88 min | |
| Jun 29, 6:57 AM CDT | Special Marine Warning | TAE | 63 min | |
| Jun 29, 7:57 AM CDT | Special Marine Warning | TAE | 63 min | |
| Jun 29, 10:45 AM CDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 10 hr |
| Jun 28, 10:40 PM CDT | Special Weather Statement | TAE | Coffee, Geneva | 65 min |
| Jun 28, 11:43 PM CDT | Special Weather Statement | TAE | Geneva | 32 min |
| Jun 29, 12:14 AM CDT | Special Weather Statement | TAE | Houston | 46 min |
Nearby
Special Weather Statements in Alabama, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.